# SDR DALA2021062403414

- Difficulty date: May 22, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 98,702 hours, 13,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1582 S38-39l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 , FUSELAGE SKIN AT BS 1582, S38L-39L, CRACK AND CORROSION. C/W ERA 591671-14, (LP 181552)
